# SDR FDEA202311281918

- Difficulty date: November 28, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300*
- Aircraft serial: 757
- Aircraft time: 38,683 hours, 21,268 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rib
- Part number: 0377239
- Condition: Damaged
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG RIB 5 FWD LUG HAS MINOR IMPACT DAMAGE ON FWD AND AFT SIDES. REPAIRED PER E.A. 6-5710-T0377239 PT 1.
